# SDR HEEA0015850

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH CONTROLLER OFF AND BLANK, RECEIVE AUDIO IS STILL HEARD.  WILL NOT TURN OFF.
